# SDR UALA2011103105891

- Difficulty date: October 31, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 75,719 hours, 21,840 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 340545
- Part serial: 5757
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT W-W HMG SHUT OFF VLV IS LEAKING HYD FLUID FROM AROUND BACK SIDE OF VLV WITH HYD POWER ON SYSTEM.  REMOVED SHUT-OFF VALVE MR29245 SN 5757.  INSTALLED VLV MR29245-6638 PER MM.
